Economics at your fingertips  

Convergence Analysis of a Discontinuous Finite Volume Method for the Signorini Problem

Yuping Zeng and Fen Liang

Journal of Mathematics Research, 2020, vol. 12, issue 4, 49

Abstract: We introduce and analyze a discontinuous finite volume method for the Signorini problem. Under suitable regularity assumptions on the exact solution, we derive an optimal a priori error estimate in the energy norm.

JEL-codes: R00 Z0 (search for similar items in EconPapers)
Date: 2020
References: View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link) (application/pdf) (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

More articles in Journal of Mathematics Research from Canadian Center of Science and Education Contact information at EDIRC.
Bibliographic data for series maintained by Canadian Center of Science and Education ().

Page updated 2020-09-05
Handle: RePEc:ibn:jmrjnl:v:12:y:2020:i:4:p:49